Jump to content

Search the Community

Showing results for tags 'escilatopram'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. Hi everyone, I am writing to seek support during what has become a frightening experience for me. I have a history of severe depression and as I started to come out of the last one in the middle of 2018, I accepted the proposition put by al psychiatrist that I needed to be on high doses of psychiatric drugs. The two most significant were Lexapro at 45mgs and Mirtazapine at 90mgs daily. He also had me on Epilim and Propanolol to counter the impact of the benzodiazepines I was withdrawing from. The Lexapro was causing me to be uncomfortable with wind and I came off it over a couple o
  2. It all started after a 10 day meditation course 4 years back.At the end of the course i had euphoria and a bit of delusion.But in a few days i was settling down but i was forcefully taken by my brother who never was polite with me from childhood, to a psychiatric hospital where they started me on oral antipsychotics. As i was not tolerating them i wasn't taking them regularly which i disclosed to my doctor who gave me option of an injectible which i think was inj paliperidone. Stupidly ,i agreed to it.All hell broke loose that night,i was in the dumps,nobody attended to my situation.I never wa
  3. Hi all, Im male 23 from South India. English is not my first language so please forgive my grammatical mistakes. I had a bad breakup with my Ex girlfriend and went into depression,low libido and anxiety disorder. I was put on Escitalopram 5mg for one month(Mid September to mid October 2018) and I just Cold turkeyed it. My libido didn't improved but anxiety disorder was cured. First 2 months im completely fine but after that I literally faced hell. Below are the withdrawal symptoms that I have faced till date. 1. Insomnia
  4. I got off 75mg zoloft in about 2 months, had horrible withdrawal and went back on 2 months later on escetalopram. Got off escetalopram over the course of 2-3 months ish... wasnt a 10% taper but also wasn't too fast of a taper either. 6 months drug free and I experience anhedonia, and in those 6 months I had ***** up symptoms, unexplainable anxiety constant hyperarousal etc bunch of ****. Should I go back on escetalopram maybe? is it too late for me to reinstate?
  5. Hello All, I'm new here and I'm still learning so please bare with me. I have been on antidepressants for approximately 8 years. I was on a combination of Escitalopram and Wellbutrin. I was taking up to 30 mg a day of Escitalopram with the Wellbutrin (unsure of dosage) for several years. About 5 years ago I tapered off the Wellbutrin because of the nasty side effects. About 3 years ago I tapered down to 20 pm per day of the Escitalopram. I have been in twice-monthly talk therapy for 3 months and plan to continue for at least another 4 or 5 months, m
  6. Hi everyone. Long story short, I lost someone close to me and was having a difficult time dealing w/ the grief. Went to my GP who prescribed Lexapro. I only took a small dose for 3 months. Like immediately, my genitals went numb, especially my clitoris area. I dealt with it for a while because my doctor said it should get better with time. When I realized it wasn't improving at all, I came off of it, tapering fairly quickly. Fortunately for me, I didn't experience withdrawal symptoms. Then again, I didn't really experience much improvement in depression anyway. I suspect I was neve
  7. Hey Everyone I am knew to this group and trying to find some understanding in what is going on with me. I recently went off Lexapro 3 months ago (was on for 6 years) I started getting very random heart flutters when I started it and that’s the main reason I went off of it. Now im experiencing weird brain crap and not just zaps. It seems to happen at night when im trying to fall asleep. It wakes me up and scares me it scares me. Some are brain zaps, some are like fireworks, some are weird sensations or noises- I feel like im loosing my mind. Any help or experience would be great
  8. Michaela20000

    Michaela20000: pills

    Hello.I’m taking 2 ladose (prozac) of 20 mg every day. But I realised that previously when i was taking one cipralex (lexapro),I was feeling much better and I want to start taking again this peel. But I don’t know how to pass from prozac to lexapro. I heard that the best is to reduce the prozac before I start taking the Lexapro.Could you please help me and tell me what I can do? (Now I’m taking one prozac when I wake up and one at night at 10 o’clock. Please answer me if you can!
  9. Hello everyone first of all excuse my broken english its my second language but i’ll try to write it the best i can. i am a 40 year old male suffering from depression and anxiety for about 8 years now, the first time i went to see a doctor he prescribed me Celexa i was on it for a while then he switched me to escitalopram he said it was a better antidepressant, that didn’t really help either but i stayed on it anyways, at some point I was drinking and taking the escitalopram,i did that for about two years, i would drink regularly and i knew i didn’t supposed to but anyways i learned my l
  10. Admin note: link to benzo forum thread - Pattypan: Benzo Taper when it's only PRN Hello, I am new here. I have a diagnosis of Obsessive Compulsive DIsorder- I have had this for as long as I can remember. I was first medicated for it ( in my teens) 20+ years ago. I was on and off meds throughout my teens/20's. In 2015- I had an OCD "episode" that scared me to death and back on medications I went. After a few trial and errors I was stable on Lexapro for 4.5 years. I recently took myself down from 30mg to 20mg ( over the course of 1 week- yes- i had headaches, involuntary mov
  11. I suffered a breakdown a year ago and was suffering from severe panic and anxiety. I was put on 100mg Sertraline for 9 weeks which didn't work. C/T from that. After 6 weeks of Sertraline, Quitiapine 50mg was added which helped me sleep but not much more. C/T after 5 weeks. Never really understood the importance to taper. After 4 weeks off medication back in hole so back to dr and put on Mertrazapine 15mg, seemed to work at first then stopped and after 5 weeks ended up in hospital with akathisia - taken off C/T. Then put on 2mg Lorazepam a day to deal with the akathisia. Kept on for 6 weeks the
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy